# SDR SWAA117664

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 58,118 hours, 48,437 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND SHEAR TIE CORRODED AT BS 500B, BETWEEN STR 28L TO STR 28R.  REPAIRED SHEAR TIE IAW SRM.
